MAUDE Adverse Event Report: OSCOR INC. DIREX STEERABLE SHEATH; STEERABLE GUIDING SHEATH

OSCOR INC. DIREX STEERABLE SHEATH; STEERABLE GUIDING SHEATH
Model Number M004DS300
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was used for treatment.The device was not returned for analysis, therefore, the clinical observation could not be confirmed.The investigation will focus on a review of product documentation.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.Per procedure destino steerable guiding sheath in-process and final inspection: perform leak test according to procedure based on available leak tester.The leak test is performed by manufacturing personnel and is observed by quality assurance personnel.This procedure is performed on 100% of the sheaths.Per instructions for use: any device/component inserted through the hemostatic valve of the sheath should be wet and placed through the center of the valve to prevent tearing of the seal and leakage.Slowly remove the dilator from the sheath.Caution: rapid removal may damage the valve membrane resulting in blood flow through the valve.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing nonconformity.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.
 
Event or Problem Description
The customer reported that during a procedure there was blood leaking from the catheter handle.The sheath was irrigated with an under pressure saline bag.Due to the leak and blood loss the sheath had to be changed.The amount of blood loss is unknown.No surgery or blood product needed to control the blood loss.The issue was resolved by replacing the sheath.There was no patient injury reported.No additional information available.

Brand Name
DIREX STEERABLE SHEATH
Common Device Name
STEERABLE GUIDING SHEATH
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd
palm harbor, fl
MDR Report Key9918097
Report Number1035166-2020-00026
Device Sequence Number14102336
Product Code DYB
UDI-Device Identifier08714729858942
UDI-Public08714729858942
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120459
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2022
Device Model NumberM004DS300
Device Catalogue NumberM004DS300
Device Lot NumberC8-18511
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2020
Initial Report FDA Received Date04/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1